Getting Pregnant <
Trying to conceive
15/10/2016 at 13:49
Hope you all are doing well, just a general question about Vitamins & Folic Acid. Am about 13 weeks + now, When ever i take my pregnacare and i normally take this in the evening after my meal, when i wake up in the morning i feel nauseating & feeling vomiting through the day. When i stop taking them i feel much better. I've spoken with my GP and they have given me preconceive folic acid 400 micrograms. I feel the same thing the next day. Has any one experience this or knows why this happens? Would it be better to stop it? As the constant vomiting makes me get stomach pain after vomiting. I would appreciate if anyone could share their experience on this.
15/10/2016 at 15:48
You need folic acid for your baby to develop so stopping it is probably not a good idea. Try taking the vitamin at lunchtime instead, evening isn't so good for me either. and take it with some ginger root tea to settle your stomach.
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.